# SDR SWIA201332706

- Difficulty date: January 30, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 25,416 hours, 22,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2971.  EMERGENCY LIGHT BY MAIN CABIN DOOR STEPS DOES NOT ILLUMINATE.  REPLACED LIGHT.
